MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS MYOGLOBIN; MYOGLOBIN ASSAY

ROCHE DIAGNOSTICS ELECSYS MYOGLOBIN; MYOGLOBIN ASSAY
Catalog Number 07027583190
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the cobas e 801 analytical unit is (b)(6).The serial number of the cobas c 503 analytical unit was requested but not provided.The patient samples were requested for investigation.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys myoglobin (myo) results from five patient samples (three from the same patient) tested on the cobas e 801 analytical unit and the cobas c 503 analytical unit.This medwatch is for the elecsys myoglobin (myo) assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for the tina-quant myoglobin gen.2 test system assay.Patient sample 1a on (b)(6) 2024: the initial result of the undiluted patient sample from the analyzer was <21 ug/l.This result did not correspond with the ck result of 53.9 ukat/l with a data flag (undiluted) and 55.9 ukat/l (with dilution) prompting the dilution of the patient sample.The first repeat result at 10x dilution from the analyzer was 210 ug/l with a data flag.The second repeat result at 20x dilution from the analyzer was 420 ug/l with a data flag.The third repeat result at 100x dilution from the analyzer was 2393 ug/l.The repeat result at 900x dilution from the analyzer was > 20,000 ug/l the result from the other laboratory that uses the chemiluminescence immunoassay (clia) method was 59.7 ng/ml.This result corresponds with the patient¿s ck-mb result.The repeat result from the cobas c 503 was 77 ug/l.Patient sample 1b on (b)(6) 2024: the initial result of the undiluted patient sample from the analyzer was 21.0 ug/l with a data flag.The repeat result with the patient sample at an unknown dilution from the analyzer was 2444 ug/l.The repeat result at 100x dilution from the analyzer was 2300 ug/l the repeat result at 900x dilution from the analyzer was > 20,000 ug/l the repeat result from the other laboratory that uses clia method was 31.6 ng/ml the repeat result from the cobas c 503 was 47.1 ug/l.Patient sample 1a or 1b (unspecified) on (b)(6) 2024: the repeat result at 1:400 dilution was 9545 ug/l.The repeat result at 1:900 dilution was 21920 ug/l.The repeat result of the undiluted patient sample was <21 ug/l.The repeat result at 1:100 dilution was 2339 ug/l.Patient sample 1a or 1b (unspecified) on (b)(6) 2024: the result from another laboratory's e 801 analyzer was the same as the result from the analyzer.Patient sample 1c on (b)(6) 2024.The initial result of the undiluted patient sample from the analyzer was <21 ug/l.The repeat result at 100x dilution from the analyzer was approximately 2300 ug/l.The repeat result at 900x dilution from the analyzer was > 20,000 ug/l.The repeat result from the other laboratory that uses clia method was 30.8 ng/ml.The repeat result from the cobas c 503 was 48.8 ug/l.Patient sample 2 the initial result of the undiluted patient sample from the analyzer was >3000 ug/l.The first repeat result with the patient sample at an unknown dilution from the analyzer was > 26,000 ug/l.The second repeat result from another laboratory that uses the clia method was 6902 ng/ml.The third repeat result from the cobas c 503 was 1099 ug/l with a data flag.The fourth repeat result from the cobas c 503 was 17,412 ug/l with a data flag.Patient sample 3 the initial result of the undiluted patient sample from the analyzer was 1414 ug/l the first repeat result at 100x dilution from the analyzer was > 10,000 ug/l.The second result at 900x from the analyzer dilution was >27,000.
 
Additional Manufacturer Narrative
Patient sample 1b, patient sample 1 with a labeled date of (b)(6) 2024, and patient sample 3 were received for investigation.The patient samples were tested for elecsys myoglobin.The investigation confirmed the customer's undiluted patient sample results.The results of the patient samples at 1:100 and 1:1500 dilution factor were below 50 ng/ml.The investigation tested patient 1's samples for myoglobin (clinchem) assay and the results were in the low range of a healthy person.The investigation again tested patient sample 3.The result of the undiluted patient sample was 1466 ng/ml and the result at 1:3 dilution factor was 1515 ng/ml with 103.3% dilution recovery.The investigation determined the event was caused by the customer's dilution of a negative patient sample.Product labeling states "dilution samples with myoglobin concentrations above the measuring range can be diluted with diluent universal.The concentration of the diluted sample must be >50 ng/ml." the investigation did not identify a product problem.

Brand Name
ELECSYS MYOGLOBIN
Common Device Name
MYOGLOBIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19715176
Report Number1823260-2024-01980
Device Sequence Number8514130
Product Code DDR
UDI-Device Identifier04015630940059
UDI-Public04015630940059
Combination Product (Y/N)Y
Initial Reporter CountryEZ
PMA/510(K) Number
K083260
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07027583190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/14/2024
Supplement Date Received by Manufacturer09/09/2024
Initial Report FDA Received Date07/10/2024
Supplement Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE REFER TO THE ATTACHMENT (B)(6).
Patient SexUnknown